# SDR M3VY20140109001

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: General aviation
- Filed by: Gama Aviation (Engineering) Limited, repair station M3VY380X
- Aircraft: N186CB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622085
- Aircraft time: 1,554 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  SKIN WAS FOUND CRACKED AND TORN.
